How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gehring Your Own Question
Dr. Gehring
Dr. Gehring, Doctor
Category: Medical
Satisfied Customers: 24236
Experience:  Doctor of internal and general medicine self employed
61885400
Type Your Medical Question Here...
Dr. Gehring is online now
A new question is answered every 9 seconds

My husband is 80 years old. He is taking Plavix and an

Customer Question

My husband is 80 years old. He is taking Plavix and an asprin a day because he recently had a stroke. Now he feels tired all the time. is it the medication doing that
JA: What medications do you take daily? Are you allergic to any medications?
Customer: He has no allergies..he is taking Plavix and asprin, rosovastatin and felodpine and allopurinol.
JA: Anything else in your medical history you think the doctor should know?
Customer: He recently had a stroke 2 months ago. Otherwise he is healthy as a horse.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Gehring replied 8 months ago.

Hi there,

Plavix and Aspirin inhibit the blood clotting and do not influence vigilance. His tiredness may result from the efforts to regain back his life. After a stroke normal living is much more straining than before.Nevertheless he should be checked for anaemia, heart failure and depression.

Customer: replied 8 months ago.
He had his heart checked out..it was good. I doubt he is anemic . I don't think this site is any help. Thanks anyway.
Expert:  Dr. Gehring replied 8 months ago.

I hope I helped you with the answer you asked for: His tiredness is not due to his medication.

And please take my advice to check depression seriously

Thank you for ratinf my help on a sunday positively.